# SDR DL72S953147

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651632543
- Condition: Interference
- Location: Fs 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE MODIFICATION TO THE LT STA 760.95 FRAME, AS REQUIRED PER AD 94-02-04 AND BOEING S/B 727-53-0197, A 0.125 INCH UNIDENTIFIED SHIM, BELOW WL 210 BETWEEN THE FRAME WEB AND THE 65-24546-3 LOWER CHORD OF THE FLOOR BEAM AND THE 69-18474-1 TEE CLIP, WAS FOUND TO CAUSE INTERFERENCE IN INSTALLATION OF THE MODIFICATION.  IN ACCORDANCE WITH FAA LETTER 95-1205-907 DATED 18 JULY 1995, ALTERNATE INSTALLATION INSTRUCTIONS WERE PROVIDED.
